# SDR SWIA2019122747150

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 761-785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL ANGLE AT APPROX BS 761.85 TO 785.15 WAS CORRODED.    REPAIRED THE ANGLE IAW REO. ALL STEPS OF REO COMPLIED WITH IN THIER ENTIRITY. LEAK CHECKED GOOD.
